MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Back to Search Results |
| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h6): manufacturing representative went to the site to test the system, found bad umbilical and rear cab.Removed and replaced with new umbilical and rear cab.Performed system checkout.H2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, unable to confirm reported complaint.Image acquisition system umbilical cable passed bench test.Continuity test passed and was installed in system.The system initialized.Motion, generator, communication and charging readied.2d and 3d images were successful.X-ray was disabled when cable was wiggled.Intermitting charging and generator initialization issues.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000167, 921 rev.D, product id: bi71000424, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that system would not stay in x-ray mode and keeps on restarting.Entire system rebooting.System was down.There was no patient present.
Additional Manufacturer Narrative
H2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, confirmed reported complaint."x-ray disabled." visual inspection confirm missing hex nut standoff jack screws from pendant and dongle connection.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000424, serial/lot #: (b)(6) rev.E, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.